Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes drowsiness & giddiness?

I am taking Olvance 40, Dilzem30mg along with ClopitabA75 and Glyciphace 250mg in the morning and Dilzem30mg along with Cardace 5 mg in the night. But past days I often get some sort of drowziness/giddiness why it is. I do deep Breath excercise in the morning 20 mins and evening 30 mins. My age is 58 Male and weight is 69 kilos. Height 165 cms
Mon, 16 Feb 2015
Report Abuse
Psychologist 's  Response
Dear
Welcome to HCM
We understand your concerns

I went through your details. The drowsiness and giddiness experienced by you could be due to your own obsession. The given medicines do not seem to create it. You should engage yourself in entertaining activities such as hobbies, games etc. Exercise also should do good. Please work with your psychiatrist and let him know the current state of affairs.

If you require more of my help in this aspect, please use this URL. http://goo.gl/aYW2pR. Make sure that you include every minute details possible.

Hope this answers your query. Available for further clarifications.
Good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Sir,I have epilepsy from my childhood.I was taking Valparing chrono 500.After some year I felt alright , so stopped taking medicine for 7-8...